Show simple item record

dc.contributor.authorRohrlich, D.en_US
dc.date.accessioned2018-10-23T14:07:40Z
dc.date.available2018-10-23T14:07:40Z
dc.date.issued2017-07
dc.identifier.citationD Rohrlich. 2017. "Quaternionic Artin representations of Q." Mathematical Proceedings of the Cambridge Philosophical Society, v. 163, Issue 1, pp. 95 - 114. https://doi.org/10.1017/S0305004116000736
dc.identifier.issn1469-8064
dc.identifier.urihttps://hdl.handle.net/2144/31487
dc.description.abstractIsomorphism classes of dihedral Artin representations of ℚ can be counted asymptotically using Siegel's asymptotic averages of class numbers of binary quadratic forms. Here we consider the analogous problem for quaternionic representations. While an asymptotic formula is out of our reach in this case, we show that the asymptotic behaviour in the two cases is quite different.en_US
dc.format.extentp. 95-114en_US
dc.publisherCambridge University Pressen_US
dc.relation.ispartofMathematical Proceedings of the Cambridge Philosophical Society
dc.relation.isversionof10.1017/S0305004116000736
dc.subjectMathematicsen_US
dc.subjectScience & technologyen_US
dc.subjectPhysical sciencesen_US
dc.subjectNumbersen_US
dc.subjectPure mathematicsen_US
dc.titleQuaternionic Artin representations of Qen_US
dc.typeArticleen_US
dc.identifier.doi10.1017/S0305004116000736
pubs.elements-sourcemanual-entryen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublished onlineen_US
dc.date.online2016-09-09


This item appears in the following Collection(s)

Show simple item record